Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 12, 2014, 10:12 PM MDT for Prowers County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2014, 10:12 PM MDT (04:12 UTC)
- Expired
- Jul 13, 2014, 1:15 AM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Prowers County, CO
The radar
The Goodland radar (KGLD), 154 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 2574 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
786
WGUS55 KPUB 130412
FFWPUB
COC099-130715-
/O.NEW.KPUB.FF.W.0015.140713T0412Z-140713T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1012 PM MDT SAT JUL 12 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 115 AM MDT
* AT 1010 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS NORTHERN PROWERS COUNTY. TWO TO 3 INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272
$$
HODANISH4 follow-up statements
808 WGUS75 KPUB 130442 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1042 PM MDT SAT JUL 12 2014 COC099-130715- /O.CON.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO- 1042 PM MDT SAT JUL 12 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR PROWERS COUNTY... AT 1035 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 930 PM AND 1030 PM...RADAR ESTIMATED THAT 2 TO 3 INCHES OF ADDITIONAL RAIN HAS FALLEN. FLASH FLOODING IS LIKELY ONGOING. THE HEAVIEST RAIN HAS FALLEN MAINLY ALONG AND SOUTH OF HIGHWAY 50. PEOPLE TRAVELING ALONG HIGHWAY 50 AND ALONG HIGHWAY 287 SOUTH OF LAMAR SHOULD USE EXTREME CAUTION. REMEMBER...TURN AROUND...DO NOT DROWN. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AREAS SOUTH OF LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272 $$ HODANISH
310 WGUS75 KPUB 130539 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1139 PM MDT SAT JUL 12 2014 COC099-130715- /O.CON.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO- 1139 PM MDT SAT JUL 12 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR PROWERS COUNTY... AT 1133 PM MDT...DOPPLER RADAR INDICATED SHOWERS AND STORMS OVER THE WARNED AREA. THE HEAVIEST RAIN WAS OCCURRING OVER EASTERN PROWERS COUNTY. BETWEEN 1030 PM AND 1130 PM...RADAR ESTIMATED THAT 1 TO 2 INCHES OF ADDITIONAL RAIN HAS FALLEN ACROSS EASTERN PROWERS COUNTY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... AREAS SOUTH OF LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL. STORM TOTAL AMOUNTS ACROSS PROWERS COUNTY RANGE BETWEEN 2.5 AND 4.0 INCHES. PEOPLE DRIVING ON HIGHWAY 50 AND HIGHWAY 287 SHOULD USE EXTREME CAUTION AS FLASH FLOODING MAY BE OCCURRING ALONG THESE ROADWAYS. BE EXTREMELY CAREFUL WHERE CREEKS AND ARROYOS CROSS THE ROAD. DO NOT DRIVE INTO FLOODED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272 $$ HODANISH
756 WGUS75 KPUB 130628 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1228 AM MDT SUN JUL 13 2014 COC099-130715- /O.CON.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO- 1228 AM MDT SUN JUL 13 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM MDT FOR PROWERS COUNTY... AT 1224 AM MDT...DOPPLER RADAR INDICATED LIGHT TO OCCASIONAL MODERATE RAIN WAS FALLING ACROSS PROWERS COUNTY. BETWEEN 1120 PM AND 1220 AM...RADAR ESTIMATED BETWEEN 0.20 AND 0.50 INCHES OF RAIN HAS FALLEN ACROSS THE COUNTY...WITH THE HEAVIEST AMOUNTS OVER THE EASTERN PART OF THE COUNTY. THE RAIN SHOULD GRADUALLY DECREASE THROUGH THE REMAINDER OF THE EARLY MORNING HOURS. CREEKS AND ARROYOS ACROSS THE REGION WILL REMAIN HIGH AS WATER DRAINS FROM EARLIER HEAVY RAINS. COUNTY ROADS ACROSS PROWERS COUNTY ARE LIKELY FLOODED IN LOW WATER CROSSING AREAS. PLEASE USE EXTREME CAUTION IF YOU ARE DRIVING ACROSS PROWERS COUNTY TONIGHT. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... LAMAR...HOLLY...GRANADA...WILEY...HARTMAN AND BRISTOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272 $$ HODANISH
383 WGUS75 KPUB 130711 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 111 AM MDT SUN JUL 13 2014 COC099-130718- /O.EXP.KPUB.FF.W.0015.000000T0000Z-140713T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PROWERS CO- 111 AM MDT SUN JUL 13 2014 ...THE FLASH FLOOD WARNING FOR PROWERS COUNTY WILL EXPIRE AT 115 AM MDT... THE HEAVY RAIN HAS ENDED...WITH ONLY LIGHT RAINFALL EXPECTED FOR THE REMAINDER OF THE NIGHT. LOCAL CREEKS AND NORMALLY DRY ARROYOS WILL CONTINUE TO FLOW FOR THE NEXT SEVERAL HOURS AS RUNOFF FROM EARLIER RAINFALL GRADUALLY SUBSIDES. LAT...LON 3826 10206 3782 10206 3774 10271 3826 10272 $$ ETP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:18 PM MDT, 6 hours 54 minutes earlier.
Area forecast discussion, Jul 12, 3:18 PM MDT, 6 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT SAT JUL 12 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 .TONIGHT...COLD FRONT IS CURRENTLY MOVING SOUTHWARD INTO SOUTHEAST COLORADO. STRONG TO SEVERE CONVECTION HAS DEVELOPED ALONG THE FRONT AS IT MOVES TO THE SOUTH. STORMS HAVE BEEN PRODUCING HEAVY RAINS...AND WILL CONTINUE FLASH FLOOD WATCH. THE THREAT FOR HEAVY RAINS WILL CONTINUE TO MOVE SOUTHWARD WITH THE FRONT. MODELS SEEM TO MOVE HEAVY RAIN AS FAR SOUTH AS SOUTHERN PUEBLO COUNTY BEFORE THE MAIN CONVECTION STARTS MOVING TO THE EAST. HAVE CONCERNS THAT THE HIGH RESOLUTION MODELS ARE NOT STRONG ENOUGH WITH THE STORMS OVER THE SOUTHERN SANGRE DE CRSITO MOUNTAINS. WILL MAINTAIN THE WATCH THROUGH MIDNIGHT. WILL ALSO HAVE TO MONITOR FOR HEAVY RAIN ALONG AND NEAR THE EASTERN MOUNTAINS LATER THIS EVENING. .SUNDAY...ABUNDANT MOISTURE WILL CONTINUE OVER THE REGION. SOME DRIER AIR MAY START MOVING INTO THE REGION FROM THE NORTH...BUT BUFKIT SOUNDING STILL SHOW 1 TO 1.25 INCHES OF PRECIPITABLE WATER ON THE PLAINS. MAIN CHALLENGE WILL BE THE AMOUNT OF INSTABILITY. DID NOT MAKE MANY CHANGES TO THE GRIDS. WILL HAVE TO WAIT AND SEE HOW MUCH CLOUD COVER DEVELOPS TONIGHT AND HOW SLOWLY IT WILL DISSIPATE ON SUNDAY. SUSPECT AMOUNT OF INSTABILITY WILL BE LESS THAN TODAY...BUT THERE WILL STILL BE ENOUGH FOR CONVECTION IN THE AFTERNOON. ONCE AGAIN...HEAVY RAINFALL WILL BE POSSIBLE WITH CONVECTION. WINDS ALOFT INCREASE SO STORMS MAY MOVE FASTER. --PGW-- .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 316 PM MDT SAT JUL 12 2014 SUNDAY NIGHT THROUGH WEDNESDAY...MODELS INDICATE THAT A VERY ACTIVE PATTERN WILL REMAIN IN PLACE THROUGH THE FIRST HALF OF THE WORK WEEK. THE UPPER PATTERN IS SET UP SUCH THAT THE RIDGE AXIS WILL BE TO THE WEST OVER THE GREAT BASIN...AND A LARGE UPPER LOW PRESSURE SYSTEM WILL BE POISED OVER THE GREAT LAKES REGION. THIS WILL KEEP COLORADO UNDER A BRISK NW FLOW ALOFT...WHILE SFC HIGH PRES TO THE E AND NE OF THE STATE WILL KEEP LLVL UPSLOPE FLOW IN PLACE. LOOK FOR WIDESPREAD PCPN CHANCES ACROSS THE E PLAINS AND MTS EACH DAY...WITH BELOW NORMAL TEMPS FORECAST. THURSDAY THROUGH SATURDAY...A WARMING AND DRYING TREND IS EXPECTED AS THE RIDGE TO THE SW FLATTENS...AND A MORE WESTERLY FLOW ALOFT DEVELOPS. CONVECTION IS FORECAST TO BECOME MORE DIURNAL AND TIED TO THE HIGHER TERRAIN. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 316 PM MDT SAT JUL 12 2014 MOIST AIRMASS WILL REMAIN OVER THE REGION THROUGH AT LEAST SUNDAY. THUNDERSTORMS SHOULD END AT KALS BY MID EVENING...AND BY LATE EVENING AT KCOS AND KPUB. THERE IS THE THREAT FOR REDUCED CEILINGS AND VISIBILITY DUE TO HEAVY RAIN. ANTICIPATE THUNDERSTORMS DEVELOPING BY MID AFTERNOON SUNDAY AT THE TAF SITES...AND STORMS COULD PRODUCE LOCALLY HEAVY RAIN. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072>088. && SHORT TERM...PGW LONG TERM...MOORE AVIATION...PGW
Hazardous weather outlook, Jul 12, 11:48 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1148 AM MDT SAT JUL 12 2014 COZ058>089-093>099-131315- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1148 AM MDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS...THEN SPREAD EASTWARD TO THE INTERSTATE 25 CORRIDOR BY MID AFTERNOON. IN THE LATE AFTERNOON OR EARLY EVENING...THE STORMS WILL SPREAD TO THE SOUTHEAST PLAINS. THE MAIN THUNDERSTORM THREAT WILL HEAVY RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. THE BURN SCARS ARE PARTICULARLY VULNERABLE TO FLASH FLOODING. THE RAINFALL COULD BE SUFFICIENTLY HEAVY THAT FLASH FLOODING AWAY FROM THE BURN SCARS IS ALSO A CONCERN. IN ADDITION TO THE HEAVY RAIN... CLOUD TO GROUND LIGHTNING IS ALSO A THREAT FROM ANY STORMS. A STORM OR TWO MAY BE BRIEFLY STRONG ENOUGH TO PRODUCE 1 INCH HAIL OF 60 MPH WIND GUSTS. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINS TO LINGER ACROSS THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR WELL INTO SATURDAY EVENING DUE TO PERSISTENT LOW LEVEL EASTERLY FLOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA SUNDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE AND EXPECTED SLOW MOVEMENT OF STORMS...ESPECIALLY ON SUNDAY...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. OTHER THREATS FROM STORMS THAT DEVELOP INCLUDE LIGHTNING...HAIL AND STRONG GUSTY WINDS. A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 06/06
In the hours before
Local storm report, Jul 12, 9:04 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
904 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM FLOOD LA JUNTA 37.98N 103.54W
07/12/2014 OTERO CO LAW ENFORCEMENT
HIGHWAY 50 IS CLOSED THROUGH LA JUNTA DUE TO FLASH
FLOODING.
&&
MNLocal storm report, Jul 12, 9:10 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
910 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HEAVY RAIN 1 S BEULAH 38.07N 104.98W
07/12/2014 M2.05 INCH PUEBLO CO TRAINED SPOTTER
STORM TOTAL. STILL RAINING.
0903 PM FLOOD LA JUNTA 37.98N 103.54W
07/12/2014 OTERO CO LAW ENFORCEMENT
HIGHWAY 50 IS CLOSED THROUGH LA JUNTA DUE TO FLASH
FLOODING.
0846 PM HEAVY RAIN 4 S CHERAW 38.05N 103.51W
07/12/2014 M0.71 INCH OTERO CO ASOS
HAS FALLEN IN PAST 10 TO 15 MINUTES. STILL HEAVY RAIN.
0805 PM FLOOD 6 N COLORADO CITY 38.02N 104.85W
07/12/2014 PUEBLO CO TRAINED SPOTTER
WATER FLOWING RAPIDLY ACROSS 3R ROAD... 1.5 MILES WEST
OF JUNCTION OF CROW CUTTOFF RD... BURNT MILL RD AND 3R
RD.
0733 PM FLOOD 7 WNW FOWLER 38.17N 104.15W
07/12/2014 PUEBLO CO LAW ENFORCEMENT
HIGHWAY 50 IS CLOSED NEAR 64TH LANE DUE TO WATER OVER
THE ROAD. REPORTED BY STATE PATROL.
0704 PM HEAVY RAIN BEULAH 38.08N 104.98W
07/12/2014 M1.34 INCH PUEBLO CO TRAINED SPOTTER
0635 PM HEAVY RAIN 1 S BEULAH 38.07N 104.98W
07/12/2014 M1.75 INCH PUEBLO CO TRAINED SPOTTER
MINOR FLOODING ALONG HIGHWAY INTO BEULAH... WITH 2 TO 3
INCHES OF WATER ON THE ROADWAY.
0635 PM HEAVY RAIN 7 E COLORADO CITY 37.95N 104.72W
07/12/2014 M1.00 INCH PUEBLO CO TRAINED SPOTTER
IN PAST HOUR
0515 PM FLOOD 7 W CANON CITY 38.45N 105.35W
07/12/2014 FREMONT CO LAW ENFORCEMENT
MINOR FLOODING REPORTED BY STATE PATROL ALONG HIGHWAY
50.
0451 PM HEAVY RAIN 5 SW BLACK FOREST 38.96N 104.76W
07/12/2014 M3.25 INCH EL PASO CO TRAINED SPOTTER
IN PAST 24 HOURS. MOST FELL THIS AFTERNOON.
0444 PM HAIL 4 SSE BOONE 38.20N 104.24W
07/12/2014 M1.00 INCH PUEBLO CO PUBLIC
0336 PM HAIL 14 SW TRUCKTON 38.59N 104.37W
07/12/2014 M0.88 INCH EL PASO CO TRAINED SPOTTER
0245 PM TORNADO 14 SSE SCHRIEVER AFB 38.61N 104.41W
07/12/2014 EL PASO CO TRAINED SPOTTER
HANOVER AND MILNER ROAD
0225 PM HEAVY RAIN 6 SSW BLACK FOREST 38.94N 104.74W
07/12/2014 M1.01 INCH EL PASO CO MESONET
MESONET REPORT FROM COTTONWOOD CREEK AT WOODMAN RD.
FELL IN PAST HOUR.
0225 PM HEAVY RAIN 4 SE AIR FORCE ACADEMY 38.94N 104.80W
07/12/2014 M2.91 INCH EL PASO CO MESONET
MESONET REPORT FOR N. ACADEMY NR BRIARGATE BLVD. FELL
IN THE PAST HOUR.
0156 PM HAIL 5 ESE AIR FORCE ACADEMY 38.95N 104.78W
07/12/2014 M1.00 INCH EL PASO CO TRAINED SPOTTER
0151 PM HAIL 4 ESE AIR FORCE ACADEMY 38.95N 104.80W
07/12/2014 M1.50 INCH EL PASO CO TRAINED SPOTTER
MOSTLY QUARTER SIZED WITH SOME PING PONG BALL SIZED.
0145 PM FLOOD 4 NNE COLORADO SPRINGS 38.89N 104.81W
07/12/2014 EL PASO CO LAW ENFORCEMENT
ROAD CLOSED DUE TO STANDING WATER AROUND 12 INCHES DEEP
ALONG AUSTIN BLUFFS... BETWEEN MEADOWS RD AND STANTON
RD.
0131 PM FLOOD 5 NNW PETERSON AFB 38.89N 104.74W
07/12/2014 EL PASO CO TRAINED SPOTTER
6 INCHES OF WATER REPORTED ON THE ROAD AT POWERS AND S.
CAREFREE.
0123 PM HAIL 6 NNE COLORADO SPRINGS 38.91N 104.77W
07/12/2014 M1.00 INCH EL PASO CO TRAINED SPOTTER
0115 PM HEAVY RAIN 6 NNE COLORADO SPRINGS 38.91N 104.77W
07/12/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
FELL IN THE PAST 10 MINUTES.
0114 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.89N 104.79W
07/12/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
FELL IN PAST 10 MINUTES.
0500 PM FLASH FLOOD 4 ESE ELLICOTT 38.82N 104.33W
07/11/2014 EL PASO CO LAW ENFORCEMENT
0500 PM FLASH FLOOD 2 WSW YODER 38.83N 104.25W
07/11/2014 EL PASO CO LAW ENFORCEMENT
INTERSECTION OF CALHAN HIGHWAY AND HANDLE ROAD FLOODED
0452 PM FLASH FLOOD 1 E ELLICOTT 38.84N 104.37W
07/11/2014 EL PASO CO LAW ENFORCEMENT
INTERSECTION OF HWY 94 AND BAGGETT ROAD FLOODED
&&
MNLocal storm report, Jul 12, 9:12 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
912 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HEAVY RAIN 4 S CHERAW 38.05N 103.51W
07/12/2014 M1.50 INCH OTERO CO ASOS
IN THE PAST 40 MINUTES. STILL RAINING.
&&
MNLocal storm report, Jul 12, 10:01 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLOOD RYE 37.92N 104.93W
07/12/2014 PUEBLO CO LAW ENFORCEMENT
ROADS SHUT DOWN
&&
KAMLocal storm report, Jul 12, 10:05 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1005 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM FLASH FLOOD SWINK 38.01N 103.63W
07/12/2014 OTERO CO FIRE DEPT/RESCUE
WATER RESCUE
&&
KAMLocal storm report, Jul 12, 10:06 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1006 PM MDT SAT JUL 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST 4 W LAMAR 38.07N 102.69W
07/12/2014 M71 MPH PROWERS CO ASOS
&&
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:21 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Jul 12, 6:24 PM MDT | Areal Flood Advisory | PUB | Pueblo | 51 min |
| Jul 12, 6:29 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jul 12, 6:31 PM MDT | Areal Flood Advisory | PUB | Fremont, Pueblo | 119 min |
| Jul 12, 6:40 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas, Pueblo | 2 hr |
| Jul 12, 6:46 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 12, 7:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jul 12, 7:18 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 12, 7:37 PM MDT | Areal Flood Advisory | PUB | Lake | 113 min |
| Jul 12, 7:55 PM MDT | Areal Flood Advisory | PUB | Baca, Bent, Crowley, Huerfano, Las Animas, Otero and 1 more | 3 hr |
| Jul 12, 8:16 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 12, 8:33 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Kiowa, Otero | 5 hr |
| Jul 12, 9:54 PM MDT | Areal Flood Advisory | PUB | Kiowa, Prowers | 3 hr |
| Jul 12, 10:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jul 13, 12:44 AM MDT | River Flood Warning | PUB | Otero | 28 hr |
| Jul 13, 1:17 AM MDT | River Flood Warning | PUB | Bent | 37 hr |
| Jul 13, 1:24 AM MDT | Areal Flood Warning | PUB | Bent, Crowley, Otero, Prowers | 5 hr |
| Jul 13, 4:23 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more | 17 hr |
| Jul 13, 11:24 AM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 13, 11:53 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 13, 12:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 13, 12:42 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 13, 12:48 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo | 117 min |
| Jul 13, 1:32 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 13, 1:49 PM MDT | Areal Flood Advisory | PUB | Pueblo | 116 min |
| Jul 13, 2:01 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jul 13, 2:25 PM MDT | Areal Flood Advisory | PUB | Chaffee | 3 hr |
| Jul 13, 3:22 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jul 13, 4:08 PM MDT | River Flood Warning | PUB | Prowers | 15 hr |
| Jul 13, 4:57 PM MDT | Special Weather Statement | PUB | Saguache | 33 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.